Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Facial hyper pigmentation. Prescribed cleansers, sun blocks, vitamin C pills. Right treatment?

I am an Indian 40 yr ol female. Have a shadow on the sides of my face which has been identified as hyperpigmentation . i have not been prescribed any creams to apply but have been given cleansers, sun blocks, vitamin C pills etc. I have been following prescription for 10 day sbut have not noticed any change. 1) Is hyperpigmentation reversible on asian skin? 2) am i on the right course of treatment?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing in.

Sun exposure can aggravate pigmentation.Keeping the sunprotection is important to treat hyperpigmentation. Use sunscreen with SPF 50.

Effective oral and topical medications are now available for Hyperpigmentation .

My advise to you would be to use topical triglow cream with good moisturizer.

Few treatments like microdermabrasion and chemical peel can help to dark spots effectively.

You are on right track.Please continue the treatment.It takes one to three months to show effects.

Hope this helps.

Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor